MAUDE Adverse Event Report: VASCUTEK LTD GELWEAVE; GELWEAVE VALSLAVA

VASCUTEK LTD GELWEAVE; GELWEAVE VALSLAVA
Model Number GELWEAVE VALSALVA
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
On (b)(6) 2022 a gelweave valsalva graft was mated with a perimount magna ease 27mm valve and implanted; but before the attachment of the coronary buttons, the clinician noticed three slit like holes on the skirt of the valsalva.The slits were described as looking as if they had been caused by a blade, they measured approx.5mm in length and approx.1cm apart going around the rv side.All three slits were repaired with pledgeted sutures and subsequent testing identified no leaks, no detriment to the patient, no bleeding due to these slits.

Brand Name
GELWEAVE
Common Device Name
GELWEAVE VALSLAVA
Manufacturer (Section D)
VASCUTEK LTD
newmains avenue
inchinnan
glasgow, renrewshire PA49R R
UK  PA49RR
Manufacturer (Section G)
VASCUTEK LTD
newmains avenue
inchinnan
glasgow, renrewshire PA49R R
UK   PA49RR
Manufacturer Contact
jason whittle
newmains avenue
inchinnan
glasgow, renrewshire PA49R-R
UK   PA49RR
MDR Report Key14302854
Report Number9612515-2022-00004
Device Sequence Number14664362
Product Code DSY
UDI-Device Identifier05037881120133
UDI-Public05037881120133
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K013022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model NumberGELWEAVE VALSALVA
Device Catalogue Number730030ADP
Device Lot Number17066058
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2022
Initial Report FDA Received Date05/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/06/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale